# SDR SWAA2022011360530

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 12,947 hours, 6,078 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Incorrect
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 10 DEGREES. ; / [01] PERFORMED FLAP SKEW DETECTION FUNCTIONAL TEST. NO DEFECTS NOTED. REF AMM 27-59-00. PERFORMED FIM 27-51 TASK 849. FOUND #1 TRAILING EDGE FLAPS TRANSMISSION TORQUE TRIP INDICATOR EXTENDED. REPLACED #1 FLAP TRANSMISSION OIL. REF AMM 12-22-51. OPS CHECK GOOD.
